MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA TITANIUM 4.5 EXTENDED CONNECTOR LARGE; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE XIA TITANIUM 4.5 EXTENDED CONNECTOR LARGE; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 48135104
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 07/06/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; the patient reported pain.During x-rays examination the surgeon noticed that the connector is broken and he decided to perform revision surgery to exchange broken elements of the system.
 
Additional Manufacturer Narrative
Visual analysis, device history review, complaint history review, risk assessment; manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.It was found that the connector was inspected and it was found to be returned in two pieces.The connector was fractured at the main shaft such that the end of the connector was completely fractured off.There was also a fracture going down the main shaft of the connector that didn't completely separate.The attempts to obtain additional information were unsuccessful.The definitive root cause of the event could not be determined from given information.
 
Event or Problem Description

Brand Name
XIA TITANIUM 4.5 EXTENDED CONNECTOR LARGE
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5842770
Report Number0009617544-2016-00320
Device Sequence Number23053
Product Code KWP
UDI-Device Identifier04546540449597
UDI-Public(01)04546540449597
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K121342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48135104
Device Lot Number142207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/11/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/03/2016
Supplement Report FDA Received Date11/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;